# SDR 04FDEA02970

- Difficulty date: October 22, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 38,806 hours, 25,977 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129952F1
- Part serial: 0778AN
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INBOARD FLAP ASYM INDICATION UPON RETRACTION.  REMOVED AND REPLACED INBD FLAP POSITION INDICATOR PER MM 27-52-021-2, OPS CHECK NORMAL.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION  OFF MFG 18-1299-5-2F1 POS 2 SRL 0778AN TAG 680660 ON MFG 2061-13-1 SRL 252 TAG 258731.
